# SDR A6WA200540111

- Difficulty date: March 16, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL AT WS 48.3O FS 523.8 BATTERY RIB IS CRACKED APPROX 1 INCH.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLER IAW BOMBARDIER INC REO 601R-57-57-046 REV B.  (M)
